# SDR USAA990504

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 965
- Part time: 49,008 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND TWO CRACKS APPROX 2 INCHES LONG ON SKIN FORMER CLIP AT STATION 965 RT, BETWEEN LONGERON 14R AND 16R.  INSTALLED DOUBLER PER SRM 53-02 FIG 6 AND EA NR 52111.  (M)
